Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Surface area of a convex body under affine transformations


Author: C. M. Petty
Journal: Proc. Amer. Math. Soc. 12 (1961), 824-828
MSC: Primary 52.40; Secondary 52.30
MathSciNet review: 0130618
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Felix Behrend, Über einige Affininvarianten konvexer Bereiche, Math. Ann. 113 (1937), no. 1, 713–747 (German). MR 1513119, 10.1007/BF01571662
  • [2] John W. Green, Length and area of a convex curve under affine transformation, Pacific J. Math. 3 (1953), 393–402. MR 0056315
  • [3] William Gustin, An isoperimetric minimax, Pacific J. Math. 3 (1953), 403–405. MR 0056316
  • [4] T. Bonnesen and W. Fenchel, Theorie der konvexen Körper, Chelsea Publishing Co., Bronx, N.Y., 1971 (German). Reissue of the 1948 reprint of the 1934 original. MR 0372748
  • [5] A. Erdélyi et al., Higher transcendental functions, Bateman Manuscript Project, vol. 2, New York, McGraw-Hill, 1953, pp. 247-248.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.40, 52.30

Retrieve articles in all journals with MSC: 52.40, 52.30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0130618-0
Article copyright: © Copyright 1961 American Mathematical Society